# SDR DXTA2025071404187

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N487QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500841
- Aircraft time: 516 hours, 407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRAKES WERE GRABBY DURING TAXI HOWEVER ON LANDING ROLL OUT WE HAD EVEN SMOOTH BRAKING. UPON ENTERING THE RAMP THE LINE AND MX TECHINCIAN AT THE FBO SAW ALOT OF SMOKE COMING FROM THE RIGHT MAIN LANDING GEAR. CORRECTIVE ACTION: REMOVED LEAKING BRAKE ASSY  AND INSTALLED OVERHAULED BRAKE ASSY  IAW AMM 32-45-21 /400 OPS CHECK GOOD.
